# SDR SWAA2022072720742

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF AFT O/B CORNER IS BROKEN / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED DAMAGED SKIN ON LOWER SURFACE; REMOVED LOOSE PIECES OF CORE AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3C-F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 COMPLETED.;[04] POTTED EXPOSED CORE USING BMS 5-28 TYPE 19 LOT#1488901-1 IAW SRM 53-00-50-2R-1 PARA 3G;[05] CURED POTTING WITH THERMOMETER ID:ATS2209 CAL DUE 10/2022; SANDED SMOOTH TO SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FROM BMS 9-3H2 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PARA 3H-K OK TO INSTALL.;[06] INSPECTED AND VERIFIED CORRECTIVE ACTION 4 AND 5. OKAY TO INSTALL REPAIR PARTS PER SRM 53-00-50-2R-1.;[07] INSTALLED REPAIR PLIES USING BMS 8-201TY4 LOT#AK1KP9161K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2438 CAL DUE 03/2023 IAW SRM 53-00-50-2R-1 PARA 3K;L.;[08] INSPECTED AND VERIFIED CORRECTIVE ACTION 7. 5X5 LEAK CHECK PASSED PER SRM 53-00-50-2R-1.;[09] CURED REPAIR AND UNBAGGED IAW SRM 53-00-50-2R-1 PARA 3.M. USED THERMOMETER ID:ATS2209 CAL DUE 10/2022;[10] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.;[11] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.
